Opuscula Mathematica
Opuscula Math. 31, no. 2 (), 257-267
http://dx.doi.org/10.7494/OpMath.2011.31.2.257
Opuscula Mathematica

Four positive periodic solutions of a discrete time Lotka-Volterra competitive system with harvesting terms




Abstract. In this paper, by using Mawhin's continuation theorem of coincidence degree theory, we establish the existence of at least four positive periodic solutions for a discrete time Lotka-Volterra competitive system with harvesting terms. An example is given to illustrate the effectiveness of our results.
Keywords: discrete systems, Lotka-Volterra competitive models, coincidence degree, harvesting terms.
Mathematics Subject Classification: 34A34, 39A10.
Cite this article as:
Xinggui Liu, Yaping Ren, Yongkun Li, Four positive periodic solutions of a discrete time Lotka-Volterra competitive system with harvesting terms, Opuscula Math. 31, no. 2 (2011), 257-267, http://dx.doi.org/10.7494/OpMath.2011.31.2.257
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.